# SDR SWAA2021060832518

- Difficulty date: November 12, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS380 TO BS400 AND RBL10 AT PASSENGER CABIN (1 EA) / REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 380 TO BS 400 AND RBL 10 AT PASSENGER CABIN (1EA) IAW B737-700 SRM 51-10-02 ITEM 4 AND DWG 143A5400 SHEET 122 REV -
